# SDR UIEA2013071700398

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Damaged
- Location: Module
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PRV WIRE FAULT DISPLAYED ON AIR SUPPLY BITE MODULE DURING TEST.  R & R AIR SUPPLY BITE MODULE IAW 36-20-01.  DID NOT FIX PROBLEM.  FOUND PUSHED PIN AT D2378A.  PIN B8 RESEATED PIN IAW 20-71-13.
